# SDR ASOA201001062

- Difficulty date: July 29, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,477 hours, 14,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR AFT DRAG ANGLE IS CRACKED IN AN EXISTING REPAIR BY THE DOOR ASSIST PULLEY BRACKET. REMOVED DAMAGED SECTION OF ANGLE AND PREVIOUSLY INSTALLED SPLICE ANGLES IAW SRM 51-42-06 & SRM 51-42-13.   COMPIED WITH EC/TC REO 601R-52-11-53 & VERIFIED THAT ALL REQUIREMENTS OF REO 601R-52-11-513 HAVE BEEN MET.
